# SDR AALA20161118004

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 744 hours, 307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EXIT IDENTIFIER MISSING LENS DUE TO BROKEN TABS.  REMOVED AND REPLACED IDENTIFIER ASSEMBLY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW 33-51-01.
